im 14 years old and as i was doing my thing. i noticed somthing on my testicles. they look like freckles there color is
like a darkish brown i got 4 of them. i didnt have these when i was younger. and my left testicle i have a wort like thing there tiny kinda like this and only have one of them. ^ there not pointy but about there size i hope its not an std im thinking its not i have bin worried please tell me wat this is
oh ye when i was about 12 or 11 i used soap to mb and after a few days it would sting and down there and then a couple days later skin would start to peel i guess thats were the freckle looking things came from, this happend to me a couple of times. and when i was youngera about 10 i played trught or dare with my cusouins and i was dared to stick my peanis in my girl cuz butt. she is a vergin and was never sexualy active during that time.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.